
Day and Night Nurse
Delivery: Same-day in Lagos · up to 6 days nationwide
Free delivery on orders over ₦100,000
About Product:
Day Nurse Capsules & Liquid – non-drowsy multi-symptom relief for daytime cold & flu symptoms Night Nurse Capsules & Liquid – multi-symptom relief formulated for use at night and so aids restful sleep
Package Size:
Dosage:
QTY:
90 - Day Buyer Protection
Money back guarantee
100% Quality Products
Buy top standard
Sanitized & Packaged Safely
Choose for contactless delivery
Things to know
Day & Night Nurse combination pack
Recommend Day & Night Nurse Capsules – unbeatable strength1 for 24 hour* cold and flu relief.
Relieves
- Tickly cough
- Shivers, aches & pains
- Runny nose
- Sore throat pain
- Headache
Day Nurse capsules:
Non-drowsy formula for daytime cold & flu relief
- Paracetamol
- Pseudoephedrine
- Pholcodine
Night Nurse capsules:
Night-time cold & flu relief so aiding restful sleep
- Paracetamol
- Dextromethorphan
- Promethazine
Special warnings and precautions for use
Should be given with caution to patients with mild to moderate kidney impairment and in those with impaired liver function. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which may require liver transplant or lead to death.
Medical advice must be sought before taking this product in people with:
• Hepatic impairment. Underlying liver disease increases the risk of paracetamol-related liver damage.
• Glutathione depletion due to metabolic deficiencies
• Mild to moderate renal impairment
• Chronic or persistant cough, such as occurs with asthma and emphysema, chronic bronchitis or where cough is accompanied by excessive secretions.
• Glaucoma
• Hypertension or cardiovascular problems including arrhythmia
• Prostatic hypertrophy
• Urinary retention
• Epilepsy
• Diabetes
• Hyperthyroidism
• Phaechromocytoma
• Psychosis
• Taking tricyclic antidepressants
Day & Night Nurse combination pack
Recommend Day & Night Nurse Capsules – unbeatable strength1 for 24 hour* cold and flu relief.
Relieves
- Tickly cough
- Shivers, aches & pains
- Runny nose
- Sore throat pain
- Headache
Day Nurse capsules:
Non-drowsy formula for daytime cold & flu relief
- Paracetamol
- Pseudoephedrine
- Pholcodine
Night Nurse capsules:
Night-time cold & flu relief so aiding restful sleep
- Paracetamol
- Dextromethorphan
- Promethazine
Special warnings and precautions for use
Should be given with caution to patients with mild to moderate kidney impairment and in those with impaired liver function. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which may require liver transplant or lead to death.
Medical advice must be sought before taking this product in people with:
• Hepatic impairment. Underlying liver disease increases the risk of paracetamol-related liver damage.
• Glutathione depletion due to metabolic deficiencies
• Mild to moderate renal impairment
• Chronic or persistant cough, such as occurs with asthma and emphysema, chronic bronchitis or where cough is accompanied by excessive secretions.
• Glaucoma
• Hypertension or cardiovascular problems including arrhythmia
• Prostatic hypertrophy
• Urinary retention
• Epilepsy
• Diabetes
• Hyperthyroidism
• Phaechromocytoma
• Psychosis
• Taking tricyclic antidepressants
Customer Reviews (0)
0.0/5.0
Best Selling Products
See allCheck these Out!
Didn't find your meds?
Chat with our pharmacist on WhatsApp and we'll help you find it.
Report any adverse drug reaction here
Report Now

















